# SDR DL76L981498

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, AT FL 330, EXPERIENCED SMOKE (ELEC) FROM F/O PANEL AND A SOUND OF A MOTOR WINDING DOWN PLUS SEVERAL EICAS MSGS.  FWD CARGO HEAT/FWD EZ EXH FAN/AFT CARGO HEAT/BULK CARGO HEAT.  SMOKE QUIT AND FOUND C/B FOR FWD EXH EQUIP COOL FAN POPPED.  FOUND FWD EQUIP EXH FAN INOP.  POWER GOOD BUT FAN WILL NOT WORK.  FWD TO MCO PER MEL 21-58-04B.  FAN NEEDS TO BE REPLACED THIS STATION.
